MAUDE Adverse Event Report: KA Medical Plug.SIEGE¿; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

KA Medical Plug.SIEGE¿; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number SVP4-0.021
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reports during an embolization with the siege vascular plug, they deployed the plug and it was in situ for a few minutes.Then it migrated and lodged elsewhere in the body but did not clot the blood flow.No harm occurred to the patient and device was safely retrieved.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.

Brand Name
Plug.SIEGE¿
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
KA Medical
1265 grey fox road suite 550
arden hills MN 55112
Manufacturer (Section G)
KA Medical
1265 grey fox road suite 550
arden hills MN 55112
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50052737
Report Number3012276280-2026-00006
Device Sequence Number18507232
Product Code KRD
UDI-Device Identifier00884450815915
UDI-Public00884450815915
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K240261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSVP4-0.021
Device Lot Number204722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown